# SDR AALA202304112838

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A320*
- Aircraft serial: 6687
- Aircraft time: 23,021 hours, 9,006 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE CLEANED AND LUBRICATED MID LAVATORY DOOR PER AMM AMM 52-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
